Note on Dolbeault cohomology and Hodge structures up to bimeromorphisms
Abstract: We construct a simply-connected compact complex non-Kähler manifold satisfying the ∂ ̅∂ -Lemma, and endowed with a balanced metric. To this aim, we were initially aimed at investigating the stability of the property of satisfying the ∂ ̅∂-Lemma under modifications of compact complex manifolds and orbifolds. This question has been recently addressed and answered in [34, 39, 40, 50] with different techniques. Here, we provide a different approach using Čech cohomology theory to study the Dolbeault cohomology of the blowup ̃XZ of a compact complex manifold X along a submanifold Z admitting a holomorphically contractible neighbourhood.
- Standort
-
Deutsche Nationalbibliothek Frankfurt am Main
- Umfang
-
Online-Ressource
- Sprache
-
Englisch
- Erschienen in
-
Note on Dolbeault cohomology and Hodge structures up to bimeromorphisms ; volume:7 ; number:1 ; year:2020 ; pages:194-214 ; extent:21
Complex manifolds ; 7, Heft 1 (2020), 194-214 (gesamt 21)
- Urheber
-
Angella, Daniele
Suwa, Tatsuo
Tardini, Nicoletta
Tomassini, Adriano
- DOI
-
10.1515/coma-2020-0103
- URN
-
urn:nbn:de:101:1-2410281510361.310105567244
- Rechteinformation
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Letzte Aktualisierung
-
15.08.2025, 07:20 MESZ
Datenpartner
Deutsche Nationalbibliothek. Bei Fragen zum Objekt wenden Sie sich bitte an den Datenpartner.
Beteiligte
- Angella, Daniele
- Suwa, Tatsuo
- Tardini, Nicoletta
- Tomassini, Adriano